Affordable Access

Access to the full text

A Natural Hermitian Line Bundle on the Moduli Space of Semistable Representations of a Quiver

Authors
  • Das, Pradeep1
  • 1 Harish-Chandra Research Institute, HBNI, Chhatnag Road, Jhunsi, Allahabad, 211 019, India , Jhunsi, Allahabad (India)
Type
Published Article
Journal
Indian Journal of Pure and Applied Mathematics
Publisher
Indian National Science Academy
Publication Date
Sep 01, 2020
Volume
51
Issue
3
Pages
1003–1021
Identifiers
DOI: 10.1007/s13226-020-0446-0
Source
Springer Nature
Keywords
License
Yellow

Abstract

This paper describes the construction of a natural Hermitian holomorphic line bundle on the stratified moduli space of complex representations of a finite quiver, which are semistable with respect to a fixed rational weight and have a fixed type. It is shown that the curvature of this Hermitian line bundle on each stratum of the moduli space is essentially the Kahler form of that stratum.

Report this publication

Statistics

Seen <100 times